YES! We deliver orders to 2184 cities worldwide →
See your region

PAROL 250MG/5ML SYRUP 100 ML

Sku: 1715466051-281

Estimated Delivery Date: International: 2-3 days (by DHL Express)

See Recent Deliveries to your City Here

PAROL 250MG/5ML SYRUP 100 ML

Sku: 1715466051-281

100.00

Quantity:

Available in stock

Express delivery on this item

380000+ Products Online

100% Money Back

Description

Parol 250mg/5ml syrup contains Paracetamol 250mg in each 5 ml. Paracetamol is an antipyretic(fever reliever) and analgesic(pain reliever). It helps in relieving pain of teething, sore throat and fever associated with colds and flu, childhood infections like chicken pox, whooping cough, measles and mumps.
How to use Parol 250mg/5ml syrup

6 ? 8 years: One 5 mL spoonful (large end) 4 times

8 ? 10 years: One 5.0 mL spoonful (large end) and one 2.5 ml spoonful (small end) 4 times

10 ? 12 years: Two 5 mL spoonfuls (large end) 4 times

Precautions

Do not give with any other paracetamol-containing products while on Parol Suspension.

Do not give if child is sensitive to paracetamol or to any of the other ingredients.

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses

Do not give this medicine to your child for more than 3 days without speaking to your doctor

Do not give to children under the age of 6 years.

Reviews
Ratings

0.0

0 Product Ratings
5
0
4
0
3
0
2
0
1
0

Review this product

Share your thoughts with other customers

Write a review

Reviews

There are no reviews yet.

PAROL 250MG/5ML SYRUP 100 ML 100.00
Home Shop Cart Account
Shopping Cart (0)

No products in the cart. No products in the cart.